My son was on adderall for 11 years. At the age of 21 he came off and within 2 months had a grand-maul seizure. Since then, he has had several mini seizures over the past 18 months. Could the seizures be caused because he was on adderall for such a long time?
Hello yogey12. I'm not a doctor so please take my comments as a layman. I would say yes but in a combination form. Being on the adderall for such a long period of time, certainly to me would be a player. How big a role, I can't honestly say, but it certainly suggests that not 2 months after stopping the adderall, he had the grand-maul seizure. And as you said, several mini ones that followed. Its been awhile since you asked your question, I would have liked to know why he stopped taking the drug and was it replaced by another. Wishing you and your son, best wishes and good health,pledge
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2010 • 2 answers
Posted 12 Aug 2011 • 1 answer
Have any of you experienced OR have any of you heard of any one who has been taking Adderall OR any?
Posted 12 May 2012 • 2 answers
Posted 6 Oct 2014 • 1 answer
Adderall - I need opinions: Let me first warn u, I had a lot to say so this post will be very long.?
Posted 19 Oct 2017 • 2 answers